Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On Sextic Surfaces Having a Nodal Curve of Order 8

C. H. Sisam
American Journal of Mathematics
Vol. 38, No. 4 (Oct., 1916), pp. 373-386
DOI: 10.2307/2370344
Stable URL:
Page Count: 14
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 5 references.

  • *
    Snyder, in this Journal, Vol. XXVII, pp. 77-102, 173-188
  • Castelnuovo-Enriques, Math. Annalen, Vol. XLVIII, p. 308
  • Journal, Vol. XXX, p. 99
  • *
    Castelnuovo-Enriques, loc. cit., p. 312
  • *
    Clebsch, Math. Annalen, Vol. I, p. 266